# SDR CALA2017061701852

- Difficulty date: June 17, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 72,603 hours, 8,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 33 THRU 43 KJH EMERGENCY LIGHTS ARE VERY DIM.   POWER SUPPLY REPLACED AND EMERGENCY LIGHTS TESTED GOOD IAW AMM 33- 51-04-902-001-002.
